# SDR CA991116019

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te  Flap
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL AT 8 DEGREES ON APPROACH.  BPSU REPLACED.
